# SDR CA150615005

- Difficulty date: May 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF, THE NR 2 ENG OIL PRESS LIGHT ILLUMINATED & THERE WAS AN ENG FLAMEOUT.  THE PILOT ABORTED THAT TAKEOFF.  A BORESCOPE INSPECTION WAS PERFORMED & FOUND TURBINE BLADES TO BE LIBERATED.  ENG HAS BEEN REMOVED.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
